Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

May 12, 20184 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 12, 2018, 9:07 PM EDT for 4 counties in New Jersey. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2018, 9:07 PM EDT (01:07 UTC)
Expired
May 12, 2018, 9:45 PM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

772 
WWUS81 KPHI 130107
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
907 PM EDT SAT MAY 12 2018

NJZ020>027-130145-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
907 PM EDT SAT MAY 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ATLANTIC...
SOUTHERN CUMBERLAND...SOUTHEASTERN OCEAN...CAPE MAY AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Barnegat to near Mays Landing to near
Fortesque. Movement was southeast at 40 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Toms River, Vineland, Atlantic City, Millville, Ocean City,
Cumberland, Barnegat, Pleasantville, Somers Point, Brigantine,
Northfield, Absecon, Egg Harbor City, Laurel Lake, Tuckerton,
Woodbine, Sea Isle City, Estell Manor, Surf City and Port Republic.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A tornado watch remains in effect until 100 AM EDT for southern New
Jersey.

LAT...LON 3974 7419 3976 7410 3955 7426 3954 7440
      3956 7441 3941 7440 3949 7431 3942 7434
      3933 7468 3929 7455 3893 7497 3917 7490
      3930 7530 3952 7472 4002 7406
TIME...MOT...LOC 0106Z 314DEG 37KT 3976 7423 3948 7466 3926 7522 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 12, 8:47 PM EDT, 20 minutes earlier.

Area forecast discussion, May 12, 8:47 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
847 PM EDT Sat May 12 2018

.SYNOPSIS...
A warm front was located near the Mason-Dixon line this afternoon. A
wave of low pressure over southwestern Pennsylvania will track along
the front, passing through the Delmarva region this evening. The
front is then expected to advance southward once the low moves
offshore late tonight before stalling nearby to our south Sunday.
The boundary looks to return northward Monday and then stalls once
again over the region for much of the upcoming week. This front may
eventually lift north of the area Friday into early next weekend as
a cold front approaches from the northwest.
&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

845 PM Update...Line of strong to severe storms currently moving
across portions of the northern Delmarva into southern NJ.
Behind this line over PA, some showers around but the atmosphere
has stabilized  so we have cancelled the Tornado Watch for all
PA zones. While the Tornado Watch remains in effect for southern
NJ zones and our Delmarva Counties, biggest threat at this
point looks to be damaging winds, large hail, with storms in
addition to the potential for flooding from heavy rain. Severe
weather threat will diminish from north to south with the
passage of the line through the late evening.

Previous Discussion...A frontal boundary remains across
southern portions of Delaware and eastern shore of Maryland,
then extends west- northwest ward across the
Virginia/Maryland/West Virginia borders, and across southwestern
Pennsylvania and farther west. The portion across the Delmarva
may continue to lift northward slightly northward and may reach
into southern New Jersey this afternoon into this evening as an
area of low pressure moves eastward along this boundary.

Skies have cleared/scattered out for portions of the area north of
the frontal boundary across southern New Jersey, southeast
Pennsylvania, Delaware and Maryland. This will continue to allow for
temperatures to warm for the remainder of the afternoon, especially
areas south of the front. A short wave/vorticity impulse moving
across the Mid-West early this afternoon will move into our area
later this afternoon and this evening as the surface low tracks
eastward. Showers and thunderstorms have begun to develop well to
our west this afternoon and are expected to increase in coverage as
they spread eastward. As the storms progress eastward, they will
remain in an unstable airmass, and with bulk shear of 35-45 knots,
and low-mid level flow of 50 knots, we expect the potential for some
storms to become severe across the area, with the main threat
damaging winds. Storms will begin more isolated in nature this
afternoon, especially west of the area, but will likely develop into
a line as they move eastward. There could be a chance for some small
hail across the area, but with weak mid-level lapse rates, and
fairly high wet-bulb zero and freezing level heights, not sure we'll
get large hail. The timing still looks like it will be mostly in the
6 pm - 10 pm time period, although some thunderstorms may continue
along the coast even through midnight.

Once the thunderstorms move offshore as the short wave/vorticity
impulse passes to the east, the more consistent/havre showers
should come to an end. There could be some lingering showers, or
patchy fog/drizzle during the overnight, but overall a few hours of
dry weather is likely to occur after midnight as the front sags to
our south.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front stall out to our south during the day Sunday, but
there will remain a chance of showers through the day as a couple of
short wave/vorticity impulses move across the area. One short wave
moves through in the morning, followed by a second later in the
afternoon. So we may end up having two rounds of showers on Sunday.
There is not much instability forecast, except across portions of
Delaware and Maryland, so we only kept thunderstorms in the forecast
there. Otherwise, a cool and cloudy day will likely be in store for
much of the day Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A very unsettle weather pattern looks to persist through the
upcoming week with seemingly endless chances for rain and possibly a
few episodes of heavy rainfall/flooding. The primary cause of this
active weather pattern is the same W-E oriented frontal boundary
over our area now looks to remain quasi-stationary and thus continue
to be in close proximity the region through the week. Additionally,
the northern Mid-Atlantic states will be situated on the southern
periphery of a belt of strong westerly steering flow, providing a
channel for a series of fast-moving shortwave troughs to track
through the region. Each disturbance interacting with the nearby
front will yield an additional round of more organized/widespread
precip.

Timing each of these countless disturbances in such an active
pattern would be very tricky (if not impossible). Furthermore,
differences among the models with regards to timing of each
disturbance as well as the position/movement of the frontal boundary
relative to the forecast area contributes to a low confidence
forecast and hinders our ability to provide increasingly meaningful
details. With that said, there is some signal that precipitation
early in the week (Monday and Tuesday) will not be nearly as
widespread (though we're not comfortable with calling it a dry day)
as what's expected later in the week (Wednesday-Saturday). This is
because a weak cutoff low embedded within the ridge over the
Southeast U.S. is forecast to drift northward around the western
side of a downstream building ridge over the western Atlantic late
in the week. Rainfall rates will be dependent on what side of the
boundary we will be situated with thunderstorms and much heavier
rainfall rates (albeit more localized/isolated) possible in the warm
sector south of the front. The risk for thunderstorms is greatest
across southern zones (Delmarva/far S NJ) Monday-Tuesday before the
boundary likely drifts just our south. Thunder was also added to
these same southern zones for Friday afternoon with the potential
for the front to return back northward.

A separate boundary, a cold front to our northwest, may move into
the region next weekend. Once the pre-frontal warm sector becomes
established overhead, chances for thunderstorms and heavy rainfall
should increase across the entire area.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...As of 845 PM, heavier showers/storms will soon be
clearing TAF sites near the I-95 corridor while still affecting
or soon to affect sites farther south/east (KMIV/KACY) with IFR
visbys likely as they move through in addition to variable winds
which could produce some strong gusts. Storms should exit by
around midnight.

Once this area of showers and thunderstorms move offshore,
conditions are expected to lower to MVFR, then IFR. Once they
become IFR, they will remain low through the remainder of the
night.

Sunday...IFR conditions are expected to remain across the area
through the day on Sunday as a frontal boundary will remain to our
south. There will be a couple of round of showers possible through
the day Sunday, but we are not expecting thunderstorms at this time
as there is not much in the way of instability expected.

Outlook...

Sunday night...Low-end MVFR to IFR restrictions in low clouds and
showers. Forecast confidence:  moderate

Monday and Tuesday...Improving to MVFR in the morning on Monday and
then to predominately VFR Monday afternoon. However, more localized/
brief restrictions possible in showers and storms primarily during
the afternoon/evening hours both Monday and Tuesday. Forecast
confidence:  moderate

Wednesday and Thursday...Increasing chances for rain and sub-VFR
conditions with both potentially becoming rather widespread is
coverage. Forecast confidence: low

&&

.MARINE...
A warm front may lift across the southern half of the coastal waters
this afternoon into this evening, before shifting back southward as
a cold front overnight. The front will remain to our south through
the day on Sunday. Conditions will remain below advisory levels
tonight through Sunday.

There is a chance of showers and thunderstorms this evening across
the waters, especially the waters adjacent to southern New Jersey
and Delaware, including Delaware Bay. Strong gusty winds and locally
higher waves, along with periods of heavy rain and small hail will
be possible with some thunderstorms.

Outlook...

Sunday night through Thursday...Winds and seas below SCA
criteria.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein
Near Term...Fitzsimmons/Robertson
Short Term...Robertson
Long Term...Klein
Aviation...Klein/Robertson
Marine...Klein/Robertson
Hazardous weather outlook, May 12, 8:37 PM EDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
837 PM EDT Sat May 12 2018

NJZ001-007>010-012>015-PAZ054-055-060>062-070-071-101>106-140045-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
837 PM EDT Sat May 12 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The threat for severe thunderstorms and tornadoes has diminished at
this point as storms have moved off to the south and east. However
additional showers with a few embedded storms will be possible
through this evening and could cause local urban and small stream
flooding, especially for areas that have already received heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There will be several rounds of showers and thunderstorms from
Sunday through Friday. Heavy rainfall totals may occur by the end of
the week, with the threat of at least localized flooding increasing
with time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-140045-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
837 PM EDT Sat May 12 2018

...TORNADO WATCH 85 IN EFFECT UNTIL 1 AM EDT SUNDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms are moving across the area this evening. These storms
will have the potential to produce damaging winds, large hail, and
heavy rainfall which could lead to isolated flash flooding and more
widespread urban and poor drainage flooding. An isolated tornado is
also possible, especially near the Mason-Dixon line. The threat of
severe storms should diminish through the late evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There will be several rounds of showers and thunderstorms from
Sunday through Friday. Heavy rainfall totals may occur by the end of
the week, with the threat of at least localized flooding increasing
with time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-451>455-140045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
837 PM EDT Sat May 12 2018

...TORNADO WATCH 85 IN EFFECT UNTIL 1 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Thunderstorms are expected to move across the waters this evening.
Some of these storms may produce strong winds, frequent cloud-to-
ground lightning and locally higher seas, which may pose a hazard to
mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-140045-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
837 PM EDT Sat May 12 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Thunderstorms are expected to develop late this afternoon and move
across the waters this evening. Some of these storms may produce
strong winds, frequent cloud-to-ground lightning and locally higher
seas, which may pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 12, 8:26 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
826 PM EDT SAT MAY 12 2018

NJZ017>027-130115-
Coastal Atlantic-Northwestern Burlington-Cumberland-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-Gloucester-
826 PM EDT SAT MAY 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CUMBERLAND...SOUTHEASTERN OCEAN...SOUTHEASTERN CAMDEN...SOUTHEASTERN
GLOUCESTER...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

At 825 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tabernacle to near Mizpah to near
Fortesque. Movement was southeast at 45 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cape May, Cumberland,
Barnegat, Pleasantville, Hammonton, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Tabernacle, Shamong, Margate City,
Buena, Egg Harbor City and North Wildwood.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 100 AM EDT for southern New
Jersey.

LAT...LON 3951 7428 3955 7426 3950 7429 3954 7440
      3956 7441 3939 7438 3930 7454 3933 7468
      3929 7455 3894 7486 3893 7497 3917 7490
      3918 7515 3931 7531 3956 7495 3994 7464
      3975 7411
TIME...MOT...LOC 0025Z 301DEG 43KT 3985 7462 3952 7486 3926 7522
Local storm report, May 12, 8:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT SAT MAY 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CHESTERTOWN             39.22N  76.07W
05/12/2018  M1.75 INCH       KENT               MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1800689

CMS
Local storm report, May 12, 8:38 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EDT SAT MAY 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     1 SE CENTREVILLE        39.03N  76.05W
05/12/2018                   QUEEN ANNE'S       MD   TRAINED SPOTTER

            NUMEROUS BRANCHES AND GUTTERS DOWN FROM SEVERAL HOUSES.

&&

EVENT NUMBER PHI1800690

DAVIS
Local storm report, May 12, 9:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EDT SAT MAY 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     KENT NARROWS            38.97N  76.24W
05/12/2018  M58 MPH          QUEEN ANNE'S       MD   MESONET

&&

EVENT NUMBER PHI1800691

CMS
Local storm report, May 12, 9:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 PM EDT SAT MAY 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             WYOMING                 39.12N  75.56W
05/12/2018  E1.25 INCH       KENT               DE   SOCIAL MEDIA

&&

EVENT NUMBER PHI1800692

DAVIS
Special weather statement, May 12, 9:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
907 PM EDT SAT MAY 12 2018

NJZ020>027-130145-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
907 PM EDT SAT MAY 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ATLANTIC...
SOUTHERN CUMBERLAND...SOUTHEASTERN OCEAN...CAPE MAY AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Barnegat to near Mays Landing to near
Fortesque. Movement was southeast at 40 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Toms River, Vineland, Atlantic City, Millville, Ocean City,
Cumberland, Barnegat, Pleasantville, Somers Point, Brigantine,
Northfield, Absecon, Egg Harbor City, Laurel Lake, Tuckerton,
Woodbine, Sea Isle City, Estell Manor, Surf City and Port Republic.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A tornado watch remains in effect until 100 AM EDT for southern New
Jersey.

LAT...LON 3974 7419 3976 7410 3955 7426 3954 7440
      3956 7441 3941 7440 3949 7431 3942 7434
      3933 7468 3929 7455 3893 7497 3917 7490
      3930 7530 3952 7472 4002 7406
TIME...MOT...LOC 0106Z 314DEG 37KT 3976 7423 3948 7466 3926 7522

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:00 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem3 hr
May 12, 8:26 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Cumberland49 min
May 12, 8:37 PM EDTSpecial Marine WarningPHI53 min
May 12, 9:16 PM EDTSpecial Marine WarningPHI29 min
May 12, 9:34 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland117 min
May 12, 9:37 PM EDTSpecial Marine WarningPHI83 min
May 12, 8:11 PM EDTSevere Thunderstorm WarningPHIKent, New Castle49 min
May 12, 8:50 PM EDTFlash Flood WarningPHIKent, New Castle3 hr
May 12, 8:51 PM EDTSevere Thunderstorm WarningPHIKent, Sussex39 min
May 12, 9:14 PM EDTAreal Flood AdvisoryPHIKent2 hr
May 12, 9:27 PM EDTSevere Thunderstorm WarningPHIKent, Sussex63 min
May 12, 10:28 PM EDTAreal Flood AdvisoryPHISussex65 min
May 12, 8:40 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot50 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.